# SDR 78

- Difficulty date: April 26, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N312FL
- Make and model: Boeing 737-300
- Aircraft serial: 24569
- Aircraft time: 39,932 hours, 30,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND GOUGES STA 770 - 827 STR 26 - 27 RT BELOW AFT PIT DOOR.
